Back to Search Start Over

Compactness Results on Integro-Differential Equations Involving Ψ-Hilfer Fractional Derivative.

Authors :
Karthikeyan, P.
Karthikeyan, K.
Baleanu, D.
Source :
Interdisciplinary Journal of Discontinuity, Nonlinearity & Complexity. Sep2023, Vol. 12 Issue 3, p631-642. 12p.
Publication Year :
2023

Details

Language :
English
ISSN :
21646376
Volume :
12
Issue :
3
Database :
Academic Search Index
Journal :
Interdisciplinary Journal of Discontinuity, Nonlinearity & Complexity
Publication Type :
Academic Journal
Accession number :
172863275
Full Text :
https://doi.org/10.5890/DNC.2023.09.010